# SDR CALA2025042804280

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 65,768 hours, 27,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 1R DOOR SLIDE LOOKS ABNORMAL IN ARMED POSITION R1 DOOR IS WITHIN LIMITS PER AMM TASK 25-66-01-200-802.
